# SDR CALA2024052401574

- Difficulty date: May 24, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 60,926 hours, 22,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964411
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REVIEW ALL DISCREPANCIES RECORDED AND INITIATE SFR/SDR REPORTS AS REQUIRED (REF. GMM 04-20-05, GMM 04-20-16). {B737-05-3-0020} - SDR REPORT MUST BE GENREATED DUE TO 6 EEPL LENS REPLACEMENT AND MONUMENT LIGHT ASSY REPLACEMENT.
